fbpx

Southern New England Chapter of PMI

SNEC PM Conference & Workshops 2013 - Presentations

The Presentations for the SNEC-PMI Project Conference 2013
are available by clicking on the session names below.
 

If you attended the conference and/or workshop, you will have received an email to the address you used at registration two weeks
after the events that provides the specific username and password you need to use to retrieve the presentations.
Those who complete our electronic survey will immediately receive the access code at completion!


Please note the following
:

  1. Unless otherwise noted in the presentation, these are copyrighted works provided as a courtesy by their respective authors.  They are intended for the personal use of conference attendees only and they cannot be re-posted, used for any commercial purpose, or included in part or whole without the express, written permission of the author.
     
  2. If a session does not have a link, that means we have not yet received the presentation.  Please check back later.  Sessions where the author was not able to share the presentation are noted as (No Presentation).
     
2013 Workshop Session Presentations

Polaris: Managing Risk and Complexity by Dr. John Byrne

Creating Business Prioritization for Projects and Portfolios by Chris Vandersluis

Listening for the Next Project Conversation by Richard J Hews

The Power (and Value) of Nice by Traci Duez

 

TIME Professional Development Day for Project Managers
7:00 - 8:00 Registration - Registration Area.  Networking, and Continental Breakfast - Ballroom
8:00 - 8:15 Opening Remarks - Ballroom Exhibition Hall Opens
8:15 - 9:15 Opening Keynote Address - Ballroom A/B

 

Four Unspeakable Project Management Truths

 

Dr. James Brown

9:15 - 9:30 Break (15 mins)
 

Meeting Room 11-12

Meeting Room 14-15 Meeting Room 21-22 Meeting Room 24-25
SESSION A


9:30 - 10:30

Modern Project Leadership Through the Eyes of the Manhattan Project

 

Dr. John Byrne

Strategies for Managing Risk

 

Susan Parente

Is Your Net Really Working?

 

Bob Dickson

Do the Right Things: Adapting Software Requirements Practices for Agile and Traditional Projects

 

Mary Gorman

10:30 - 10:45 Break (15 mins)
SESSION B


10:45 - 11:45

Value Based Project Selection and Prioritization

 

Dr. James Brown

Change Management: A Critical Component to a Successful Implementation

 

Jeff McCartney, Peter Miller, Erin Tyler

The 5 Master Keys to Effective Performance Conversations

 

Skip Weisman

The Standard for Program Management - Review of the Third Edition Framework and Approach

 

Chris Richards

11:45 - 12:00 Break (15 mins)
12:00 - 1:00

Lunch and Networking - Ballroom A/B

 

Chapter Update from Carin Salonia, SNEC President

 

Exhibits - Prefunction Area

1:00 - 1:15 Break (15 mins)
SESSION C


1:15 - 2:15

Successful Cross Border Project Management

 

Mark Hehl

Creating Presentations That Wow

 

Bob Dickson

The Power of Culture & Values in Project Success

 

Jeff Harmon

Excellence in Project and Portfolio Management - Lessons Learned and Critical Success Factors Based on World Class Company Case Studies

 

Dr. Gad Selig

2:15 - 2:30 Break (15 mins)
SESSION D


2:30 - 3:30

Tips & Techniques for MS Project Pro, 2010 and a Preview of 2013

 

Joe Ursone

Leading, Motivating and Inspiring Teams

 

Chris Richards

Fire in Five - 5 Steps to More Productive, Profitable, Stress-free Teams

 

Heather Hansen O'Neill

Scope Creep or Scope Keep? Start Smart!

 

Mary Gorman

 

Meeting Room 11-12

Meeting Room 14-15 Meeting Room 21-22 Meeting Room 24-25
3:30 - 3:45 Break (15 mins)
3:45 - 4:45

Closing Keynote Address - Ballroom A/B

 

How Many PMs Does It Take to Change A Light Bulb

 

Vic Alejandro

4:45 - 5:00 Closing Remarks - Ballroom
5:00 - 6:00  Conference Reception- Pre-Function Area

(last revised 8-May-2013)

Key to Presentations:

General Sessions
Soft Skills
PM Tools
PM Best Practices
Project Methodologies / Frameworks